MathSciNet Relay Station
MathSciNet bibliographic data
MR1307548 33D15 (33D90 39A12 45J05)
Liu, Yun Kang An integral generalization of the $q$-binomial theorem and an application. Proc. Amer. Math. Soc. 124 (1996), no. 1, 165–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement